Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Severe reaction to drugs taken to treat menstrual cramps - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi doctor,
Doctor :   please go ahead with ur medical query
User :   i would like to consult you whatmight be the problem with somehting that has happen to be 3 times
Doctor :   i didnt get you
Doctor :   could u specify the medical problem ur facing
User :   i had a pain reliever for menstrual cramps about 6 motnhs ago and i had an allergy reactrion(urticaria)
Doctor :   before that, could u please provide these details
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   im 17, weight 86, student ,single, height 1.50 m
Doctor :   ok
User :   i had taken that same pill about 6 months before the urticaria and nothing happened but suddenly it did
Doctor :   how severe was the reaction to the drug
Doctor :   ok
User :   then about 3 months i took the same pill and i had urticaria again
Doctor :   ok
User :   in the hospital i had to be injected with some stuff in the vein to stop the reaction both times
Doctor :   did the doctor suggest u anti allergic medication
Doctor :   ok
Doctor :   do u have breathing difficulty as of now
User :   then i had some allery tests , and they resulted postive for the medical components in that pill, so he said that if i needed a pain relief pill for menstrual cramps to take tylex,,, that had a different component that apparentlythe test said i was negative to any allergic reaction
User :   so yesterday i needed one and took the one the doctor adviced and that the allergy tests said negative
Doctor :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor